# SDR USAA2012081300018

- Difficulty date: August 12, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 58,416 hours, 39,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SEAT MOUNTED EXIT LIGHT AT 11L IS MISSING LENS AND RED BULB INOPERATIVE.  MAINTENANCE RELAMPED BULB AND REPLACED LENS.  OPS CHECKS GOOD.
